×

Found 7,181 Documents (Results 1–100)

100
MathJax

On Senatov moments in asymptotic expansions in the central limit theorem. (English. Russian original) Zbl 07523566

Theory Probab. Appl. 67, No. 1, 154-157 (2022); translation from Teor. Veroyatn. Primen. 67, No. 1, 193-198 (2022).
MSC:  60-XX 62-XX
PDF BibTeX XML Cite
Full Text: DOI

The Chebyshev-Edgeworth correction in the central limit theorem for integer-valued independent summands. (English. Russian original) Zbl 07481225

Theory Probab. Appl. 66, No. 4, 537-549 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 676-692 (2021).
MSC:  60-XX 62-XX
PDF BibTeX XML Cite
Full Text: DOI

On the bicentenary of the birth of P. L. Chebyshev, a great Russian mathematician. (English. Russian original) Zbl 07481222

Theory Probab. Appl. 66, No. 4, 497-505 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 625-635 (2021).
MSC:  01A55 01A70 60-03
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software